MathSciNet Relay Station
MathSciNet bibliographic data
MR1501176 34K05 (34K99)
Fite, William Benjamin Properties of the solutions of certain functional-differential equations. Trans. Amer. Math. Soc. 22 (1921), no. 3, 311–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement